# SDR CALA2013120393398

- Difficulty date: November 29, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 49,688 hours, 19,962 cycles
- Engine: Iae V2522A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Converter
- Part number: 4279204
- Part serial: 13
- Condition: Inoperative
- Location: Windshield Wiper
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WINDSHIELD WIPER INOPERATIVE ANTI ICE.  R & R CAPTAIN'S WIPER MOTOR CONVERTER IAW AMM, OPERATIONS CHECKED GOOD.  AC UPGRADED TO CAT FULL CAPABILITY IAW 22-97-00.
